# SDR SWAA2018021919843

- Difficulty date: January 3, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 43,277 hours, 29,052 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT FLIGHT DECK WINDOW FRAME CRACKED IN THE CORNER. REPAIRED THE WINDOW FRAME IAW ACO.
